# SDR FDEA201507152225

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 789 hours, 29,295 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 AIR MANIFOLD FAIL ALERT AT CRZ FL 340 ENG & WING  A/ION, PACKS 1 & 3 ON.  DIVERTED & LANDED WITHOUT INCIDENT.  PERFORMED NR 1 DECAY CHECK, PASSES 9 SEC, 7 SEC MIN IAW AMM 36-00-01-5.  PERFORMED AIR SYS TEST, NO FAULTS NOTED.  CHECKED AIU & NO RELATED FAULTS.  WHEN ACFT BLOCKED IN, CHECKED MFDCU, FOUND LT WING PRESS SWITCH, FAULT BALL LATCHED.  RESET MFDU, FAULT BALL CLEARED.  PERFORMED TROUBLESHOOTING IAW FIM 36-23-00-2, AMM 36-23-01-2 & AMM36-23-03-5.  CHECKED B NUTSON LT WING DIF PRESS SWITCH, CHECKED NORMAL.  RAN ENG & SELECTED WING ANTI, ENG ANTI-ICE, ALL PACKS, NO FAULTS NOTED.  CHECKED MFDU, NO FAULTS NOTED, OK TO CONTINUE.
